| THIS MESSAGE BOARD IS NO LONGER ACTIVE.
TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE |
| | Help! Over-medicated and went from hypo to hyper
Help! Over-medicated and went from hypo to hyper
[ Back to Messages
Posted by Daisy
on September 25, 2000 at 23:41:10:
I'm 19 and one year ago I was put on levoxyl (.075) because of low TSH levels. Unfortunately I put off my blood test for many months until last week and found out that I've become hyper, mimicking Grave's disease with abnormally high antibodies. My hair is falling out, I've lost a ton of weight and am basically a nervous wreck. My doctor told me to start taking 0.05, but shouldn't I stop taking anything at all for awhile? Will all of this be reversible? My doctor won't really tell me much--he's waiting for more test results.
Any input would be appreciated, thanks
All times are GMT -7. The time now is 07:52 PM.
Site owned and operated by HealthBoards.comô
Do not copy or redistribute in any form!